MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, CPR-D PADZ. W/ACCESSORY KIT; ELECTRODES, DEFIBRILLATOR

BIO-DETEK INCORPORATED ELECTRODES, CPR-D PADZ. W/ACCESSORY KIT; ELECTRODES, DEFIBRILLATOR
Model Number 8900-0800-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device prompted a "unit failed" message using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The electrode pads involved were not returned to zoll medical corporation for evaluation.Instead, retained sample testing of the lot number involved was performed.The customer's report was not replicated or confirmed.The retained sample investigation resulted in no faults found and concluded that the electrodes were assembled according to specification.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, CPR-D PADZ. W/ACCESSORY KIT
Common Device Name
ELECTRODES, DEFIBRILLATOR
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key15972695
Report Number1218058-2022-00141
Device Sequence Number5922487
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public00847946000189
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/28/2023
Device Model Number8900-0800-01
Device Catalogue Number8900-0800-01
Device Lot Number3918B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown